# SDR EIAA2002099

- Difficulty date: September 12, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND R5 EMERGENCY EXIT SIGN, L5 DOOR EMERGENCY EXIT FLOOD LIGHT, EMERGENCY EXIT CEILING LIGHT INOPERATIVE AT STATION 2125 LT, EMERGENCY EXIT CREW DOOR SILL LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY`S, OPS CHECKED OK, PER MM 33-01-00.  (M)
